The prediction theory of multivariate stochastic processes, III

P. Masani Bloomington, Indiana, U.S.A.

TBD mathscidoc:1701.331200

Acta Mathematica, 104, (1), 141-162, 1959.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 208 ]
@inproceedings{p.1959the,
  title={The prediction theory of multivariate stochastic processes, III},
  author={P. Masani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155145940909},
  booktitle={Acta Mathematica},
  volume={104},
  number={1},
  pages={141-162},
  year={1959},
}
P. Masani. The prediction theory of multivariate stochastic processes, III. 1959. Vol. 104. In Acta Mathematica. pp.141-162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155145940909.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved